45 187

Cited 0 times in

A Case of Clozapine-Induced Myocarditis

Other Title
Clozapine에 의한 심근염 1예
Authors
조, 우동; 최, 병주; 노, 재성
Citation
Korean journal of biological psychiatry, 19(3):146-151, 2012
Journal Title
Korean journal of biological psychiatry; 생물정신의학
ISSN
1225-87092005-7571
Abstract
Clozapine is an atypical antipsychotic agent that is more effective than the typical neuroleptics in the treatment of refractory schizophrenia. Recently, there has been an increased recognition of the association of clozapine with myocarditis and cardiomyopathy. Commonly used diagnostic tests have limited sensitivity in diagnosing this potentially life-threatening complication. Here we report a case of 36-year-old male patient who developed fever, tachycardia, and dyspnea after introduction of clozapine. By clinical evaluation and laboratory test we diagnosed the patient with myocarditis and treated him successfully. To our knowledge this is the first case report of clozapine-induced myocarditis in Korea.
Keywords
클로자핀심근염ClozapineMyocarditis
Appears in Collections:
Journal Papers > School of Medicine / Graduate School of Medicine > Cardiology
Journal Papers > School of Medicine / Graduate School of Medicine > Psychiatry & Behavioural Sciences
AJOU Authors
최, 병주노, 재성
Full Text Link
Files in This Item:
146-151.pdfDownload
Export
RIS (EndNote)
XLS (Excel)
XML

qrcode

해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse